Increased bisoprolol and low blood pressure
Just a concern I have. My bisoprolol was increased last week to 2.5 and my blood pressure is going very low at times 98/61. Is this usual ?
I am on bisoprolol also 2.5 am and 1.25 pm. My BP is anything between 80/61 to 98/60. I get dizzy when I stand up most of the time. I just stand for a few mins still them move. It does pass.
Thanks Jackie213. I was just worried I case I had to contact my heart nurse. Do you find the evening dose interferes with you sleeping? She decided not to give me an evening dose because I don’t always sleep well. I’m trying a magnesium supplement for that now and it seems to working. Hope you’re keeping well x
I was already on medication for high blood pressure. I was put on 3.75mg of Bisopralol for AF and my blood pressure has still remained pretty static at 128/90. I was worried that the Bisopralol would make it erratic combined with my BP meds but touch wood 7 weeks on it hasn't.
Thanks for the reply. I’m glad you’re not having any side effects from the meds. I seem to be fine so far. Stay well. x
I would keep an eye on your blood pressure with this increase in tablets and keep your doctor informed. At 94/61 it is just above the limits considered to be ‘low blood pressure’ or ‘hypotension’ as this threshold is set at a reading of 90/60mmHg or less.
I would not be concerned unless you start becoming symptomatic and feeling dizzy. weakness, or confusion. Then I would make an appointment to discuss it with your doctor to assess whether the dosage is right for you,
Thanks for the advice. My heart nurse changed the dosage, I’m due to see her in a couple of weeks as she’s on holiday. But I’ll discuss it with her then.
My hubby is on the same med and he has had his increased twice. It’s massively helped his recovery , however as you say what is too low? He’s now on 10mg per day and does have the odd moment where he’s dizzy when he stands up. He also gets a bit breathless if he does a lot of stairs or a slope. His cardiologist said this is due to the lowered BP. I check his BP at home and it’s similar to yours.
It must that their aim is to reduce the bp as low as possible then. I don’t seem to have any real problems with it tho. A little light headed now and again at certain times of the day. I still haven’t seen a cardiologist , but have regular appointments with my heart nurse.
Yes the nurse did say it’s best to have BP as low as you can tolerate. The ace inhibitors and low BP open up all of the blood flow routes to and from the heart so it doesn’t have to do as much work.
That sounds about right. So I must be on the right track. xx
I have changed my dose of Ramipril 2.5 to 1.25 after having low blood pressure and palpitations...has...
It's nagging me now, sometimes I wish I don't have HR monitor. In the morning, after I take my meds (aspirin...
still left the blood count very low. However I now suffer from very low blood pressure with accompanying...
Partner with us
Start a Community